Research Article
PDF EndNote BibTex RIS Cite

Year 2009, Volume 2, Issue 2, 53 - 57, 30.10.2009

Abstract

References

  • [1] Bradlow, S. B., Garc´ıa Prada, V. Mun˜oz, V. and Newstead, P. E., Coherent systems and Brill-Noether theory, Internat. J. Math., 14 (2003), no. 7, 683–773.
  • [2] Calabri, A., Ciliberto, C., Flamini, F. and Miranda, R., Degenerations of scrolls to unions of planes, Rend. Lincei Mat. Appl., (IX) 17 (2006), no. 2, 95–123.
  • [3] Calabri, A., Ciliberto, C., Flamini, F. and Miranda, R., Non-special scrolls with general moduli, Rend. Circ. Mat. Palermo, (2) 57 (2008), no. 1, 1–31.
  • [4] Teixidor i Bigas, M., Existence of vector bundles of rank two with sections, Adv. Geom., 5 (2005), no. 1, 37–47.

Irreducibility of the Set of All Two-Dimensional Scrolls with very Few Sections

Year 2009, Volume 2, Issue 2, 53 - 57, 30.10.2009

Abstract

  

References

  • [1] Bradlow, S. B., Garc´ıa Prada, V. Mun˜oz, V. and Newstead, P. E., Coherent systems and Brill-Noether theory, Internat. J. Math., 14 (2003), no. 7, 683–773.
  • [2] Calabri, A., Ciliberto, C., Flamini, F. and Miranda, R., Degenerations of scrolls to unions of planes, Rend. Lincei Mat. Appl., (IX) 17 (2006), no. 2, 95–123.
  • [3] Calabri, A., Ciliberto, C., Flamini, F. and Miranda, R., Non-special scrolls with general moduli, Rend. Circ. Mat. Palermo, (2) 57 (2008), no. 1, 1–31.
  • [4] Teixidor i Bigas, M., Existence of vector bundles of rank two with sections, Adv. Geom., 5 (2005), no. 1, 37–47.

Details

Primary Language English
Journal Section Research Article
Authors

Edoardo BALLİCO This is me

Publication Date October 30, 2009
Published in Issue Year 2009, Volume 2, Issue 2

Cite

Bibtex @research article { iejg598999, journal = {International Electronic Journal of Geometry}, eissn = {1307-5624}, address = {}, publisher = {Kazım İLARSLAN}, year = {2009}, volume = {2}, number = {2}, pages = {53 - 57}, title = {Irreducibility of the Set of All Two-Dimensional Scrolls with very Few Sections}, key = {cite}, author = {Ballico, Edoardo} }
APA Ballico, E. (2009). Irreducibility of the Set of All Two-Dimensional Scrolls with very Few Sections . International Electronic Journal of Geometry , 2 (2) , 53-57 . Retrieved from https://dergipark.org.tr/en/pub/iejg/issue/47444/598999
MLA Ballico, E. "Irreducibility of the Set of All Two-Dimensional Scrolls with very Few Sections" . International Electronic Journal of Geometry 2 (2009 ): 53-57 <https://dergipark.org.tr/en/pub/iejg/issue/47444/598999>
Chicago Ballico, E. "Irreducibility of the Set of All Two-Dimensional Scrolls with very Few Sections". International Electronic Journal of Geometry 2 (2009 ): 53-57
RIS TY - JOUR T1 - Irreducibility of the Set of All Two-Dimensional Scrolls with very Few Sections AU - EdoardoBallico Y1 - 2009 PY - 2009 N1 - DO - T2 - International Electronic Journal of Geometry JF - Journal JO - JOR SP - 53 EP - 57 VL - 2 IS - 2 SN - -1307-5624 M3 - UR - Y2 - 2022 ER -
EndNote %0 International Electronic Journal of Geometry Irreducibility of the Set of All Two-Dimensional Scrolls with very Few Sections %A Edoardo Ballico %T Irreducibility of the Set of All Two-Dimensional Scrolls with very Few Sections %D 2009 %J International Electronic Journal of Geometry %P -1307-5624 %V 2 %N 2 %R %U
ISNAD Ballico, Edoardo . "Irreducibility of the Set of All Two-Dimensional Scrolls with very Few Sections". International Electronic Journal of Geometry 2 / 2 (October 2009): 53-57 .
AMA Ballico E. Irreducibility of the Set of All Two-Dimensional Scrolls with very Few Sections. Int. Electron. J. Geom.. 2009; 2(2): 53-57.
Vancouver Ballico E. Irreducibility of the Set of All Two-Dimensional Scrolls with very Few Sections. International Electronic Journal of Geometry. 2009; 2(2): 53-57.
IEEE E. Ballico , "Irreducibility of the Set of All Two-Dimensional Scrolls with very Few Sections", International Electronic Journal of Geometry, vol. 2, no. 2, pp. 53-57, Oct. 2009